# SDR AALA202001099008

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,185 hours, 8,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CHECK CABIN DOOR PRESSURE AT 4L MESSAGE ON FLIGHT ATTENDANT PANEL. ACCOMPLISHED RESET AT SYST, NO FAULT AT THIS TIME IAW AMM 53-73-00. OK FOR SERVICE.
